# SDR QXEA0200524

- Difficulty date: March 25, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- Aircraft time: 41,548 hours, 51,562 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

PDX - AIRCRAFT RETURNED TO FIELD WHEN LAVATORY SMOKE DETECTOR SOUNDED.  AIRCRAFT DOWN FOR MAINTENANCE.
